×

zbMATH — the first resource for mathematics

A combinatorial lemma and its application to probability theory. (English) Zbl 0071.13003

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Erik Sparre Andersen, On sums of symmetrically dependent random variables, Skand. Aktuarietidskr. 36 (1953), 123 – 138. · Zbl 0052.36102
[2] Erik Sparre Andersen, On the fluctuations of sums of random variables, Math. Scand. 1 (1953), 263 – 285. · Zbl 0053.09701 · doi:10.7146/math.scand.a-10385 · doi.org
[3] Erik Sparre Andersen, On the fluctuations of sums of random variables. II, Math. Scand. 2 (1954), 195 – 223. · Zbl 0058.12102
[4] K. L. Chung and W. H. J. Fuchs, On the distribution of values of sums of random variables, Mem. Amer. Math. Soc. No. 6 (1951), 12. · Zbl 0042.37502
[5] W. Doeblin, Sur l’ensemble de puissances d’une loi de probabilité, Studia Math. 9 (1940), 71 – 96 (French, with Ukrainian summary). · JFM 66.0610.02
[6] P. Erdös, Remark on my paper ”On a theorem of Hsu and Robbins.”, Ann. Math. Statistics 21 (1950), 138. · Zbl 0035.21403
[7] M. Kac, Toeplitz matrices, translation kernels and a related problem in probability theory, Duke Math. J. 21 (1954), 501 – 509. · Zbl 0056.10201
[8] P. Lévy, Théorie de l’addition des variables aléatoires, Paris, 1937. · JFM 63.0490.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.